RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Davydova, Marina Aleksandrovna

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:262
Abstract pages:1808
Full texts:672
References:253
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person64768
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/639091

Publications in Math-Net.Ru
2018
1. M. A. Davydova, S. A. Zakharova, “On a singularly perturbed problem of the nonlinear thermal conductivity in the case of balanced nonlinearity”, Model. Anal. Inform. Sist., 25:1 (2018),  83–91  mathnet  elib
2. Yafei Pan, Min Kan Ni, M. A. Davydova, “Contrast Structures in Problems for a Stationary Equation of Reaction-Diffusion-Advection Type with Discontinuous Nonlinearity”, Mat. Zametki, 104:5 (2018),  755–766  mathnet  elib; Math. Notes, 104:5 (2018), 735–744  isi  scopus
2017
3. M. A. Davydova, N. N. Nefedov, “Existence and stability of the solutions with internal layers in multidimensional problems of the reaction-diffusion-advection type with balanced nonlinearity”, Model. Anal. Inform. Sist., 24:1 (2017),  31–38  mathnet  mathscinet  elib
4. M. A. Davydova, S. A. Zakharova, N. T. Levashova, “On one model problem for the reaction-diffusion-advection equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:9 (2017),  1548–1559  mathnet  elib; Comput. Math. Math. Phys., 57:9 (2017), 1528–1539  isi  elib  scopus
2016
5. M. A. Davydova, N. T. Levashova, S. A. Zakharova, “The asymptotical analysis for the problem of modeling the gas admixture in the surface layer of the atmosphere”, Model. Anal. Inform. Sist., 23:3 (2016),  283–290  mathnet  mathscinet  elib
2015
6. M. A. Davydova, “Existence and Stability of Solutions with Boundary Layers in Multidimensional Singularly Perturbed Reaction-Diffusion-Advection Problems”, Mat. Zametki, 98:6 (2015),  853–864  mathnet  mathscinet  elib; Math. Notes, 98:6 (2015), 909–919  isi  scopus
2006
7. M. A. Davydova, “Asymptotic solution of the problem on nonstationary vibrations of a continuously stratified medium with small dissipation”, Differ. Uravn., 42:11 (2006),  1549–1557  mathnet  mathscinet; Differ. Equ., 42:11 (2006), 1623–1632
8. M. A. Davydova, “On the dynamic potential theory for the equation of a weakly stratified fluid”, Differ. Uravn., 42:4 (2006),  504–513  mathnet  mathscinet; Differ. Equ., 42:4 (2006), 537–547
2004
9. M. A. Davydova, “Asymptotics of a boundary layer solution of a hydrodynamic problem”, Zh. Vychisl. Mat. Mat. Fiz., 44:6 (2004),  1093–1106  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:6 (2004), 1038–1050
2001
10. M. A. Davydova, “On contrast structures in a system of singulary perturbed equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:7 (2001),  1078–1089  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:7 (2001), 1026–1037
1999
11. A. B. Vasil'eva, M. A. Davydova, “Singularly perturbed second-order equation with small parameters multiplying the first and second derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 39:9 (1999),  1504–1512  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:9 (1999), 1441–1448
12. M. A. Davydova, “A spikelike solution and a critical steplike solution to a singularly perturbed second-order equation”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999),  1305–1316  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:8 (1999), 1252–1263
1998
13. A. B. Vasil'eva, M. A. Davydova, “On a contrast steplike structure for a class of second-order nonlinear singularly perturbed equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998),  938–947  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:6 (1998), 900–908

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020